# SDR CA990323010

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bolt
- Part number: 8178414
- Condition: Damaged
- Location: Wing
- Part time: 10,179 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE COMPLETING AD CF-81-25R5, WING BOLT INSPECTION, THE RIGHT FORWARD LOWER BOLT WAS FOUND TO BE VERY TIGHT.  AFTER REMOVAL OF THE BOLT, DISCOVERED THE BOLT AND NUT WERE DAMAGED WHICH MADE THE BOLT VERY DIFFICULT TO REMOVE.  UPON FURTHER INVESTIGATION, AGREED THE BOLT AND NUT WERE ASSEMBLED WITH LITTLE PIECES OF DIRT ON THE THREADS.  THE BOLT AND NUT WERE REPLACED.
